# SDR 2007UALA03793

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT L/E LOWER SURFACE JUST INBOARD OF SLAT ACTUATOR SKIN AND RIVET HEAD CRACKED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED DOUBLER REPAIR TO EXTERIOR LOWER SKIN.
